Cart (Loading....) | Create Account
Close category search window
 

Periodic orbits on af-symplectic manifolds

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Renyi, Ma ; Department of Applied Mathematics, Tsinghua University, Beijing 100084

The method by McDuffis used to get the existence of the J-holomorphic sphere in some sympectic Manifolds and then the J-holomorphic sphere is perturbed to split a periodic solution of Hamiltonian systems in these sympletic manifolds. As a result, the Weinstein conjecture is proved in the asymptotically manifolds.

Published in:

Tsinghua Science and Technology  (Volume:2 ,  Issue: 3 )

Date of Publication:

Sept. 1997

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.